# SDR AALA202305150374

- Difficulty date: May 4, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 35,795 hours, 15,083 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN FLOOR BEAM, ADJACENT TO LAVATORY MOUNT, LOCATED AT BS 947 AND RBL 26. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R-5.
